MathSciNet Relay Station
MathSciNet bibliographic data
MR661341 92A17 (34K20)
Gopalsamy, K. Time lags and global stability in two-species competition. Bull. Math. Biol. 42 (1980), no. 5, 729–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement